# SDR SIMA200432703

- Difficulty date: November 18, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Engine: Allsn AE3007A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 156221
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AIRCRAFT HAD HYDRAULIC SYSTEM 2 FAIL IN FLIGHT.  THEY FOLLOWED THE AOM AND CONTINUED AND PERFORMED AN EMERGENCY LANDING.  AIRCRAFT LANDED SAFELY WITH NO OTHER INCIDENTS.  FOUND NR 2 HYDRAULIC SYSTEM SWITCH LEAKING REPLACED SWITCH.  FOUND NR 2 EDMP PRESSURE LINE LEAKING REPLACED LINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  PARTS REPLACED SWITCH 156221 AND LINE 15622101.  (SW21200501199)
